| Catalog Number |
0067590 |
| Medical Device Problem Codes |
Inability to Irrigate (1337); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, the simpulse solo device stopped working halfway through the procedure.The subject device was returned for evaluation.During the sample evaluation the latch that retains the battery pack was detached and not returned with the device.How or when the latch became detached was not reported.Functional evaluation of the device returned was performed by connecting the unit to the lab iv bag filled with water.The returned sample was found to power up when the trigger was compressed and irrigate as intended.The reported event may be the result of the battery latch detaching and causing batteries to not be fully engaged presenting a no power condition.Review of manufacturing records confirms product was manufactured to specification.This emdr represents device #2, an additional emdr was submitted to represent device #1 for detachment of component.Sample evaluated.
Event or Problem Description
As reported, during orthopedics procedure on (b)(6) 2021 a bard/davol simpulse solo w/soft splash shield tip device was used.The device stopped working half way during procedure and new one was opened.It was reported that three bard/davol simpulse were opened and used on the same procedure and all the devices stopped working half way during procedure.As reported, the procedure was completed using another bard/davol simpulse device.There was no reported patient injury.